MathSciNet Relay Station
MathSciNet bibliographic data
MR661206 (84c:22017) 22E45
Shelstad, D. $L$-indistinguishability for real groups. Math. Ann. 259 (1982), no. 3, 385–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement